On stationary equilibria of a single-controller stochastic game

Filar J.A. (1984) On stationary equilibria of a single-controller stochastic game. Mathematical Programming, 30 3: 313-325. doi:10.1007/BF02591936


Author Filar J.A.
Title On stationary equilibria of a single-controller stochastic game
Journal name Mathematical Programming   Check publisher's open access policy
ISSN 0025-5610
Publication date 1984-01-01
Sub-type Article (original research)
DOI 10.1007/BF02591936
Open Access Status Not yet assessed
Volume 30
Issue 3
Start page 313
End page 325
Total pages 13
Language eng
Keyword Average Rewards
Discounted Rewards
Extreme Equilibrium Strategies
Finite Algorithms
Orderfield Property
Stochastic Games
Superharmonic Vector
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 6 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 6 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Wed, 25 Jan 2017, 14:36:11 EST by Kay Mackie